# SDR ASAA0995915

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46002
- Part serial: 000938
- Condition: Dented
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER LOWER SURFACE SKIN HAS 3EA OUT OF LIMITS DENTS 43.73, 42.75, 41.75 FROM I/B END 2.6 3.3. 3.3 INCHES AFT OF FWD EDGE.  REPAIRED DENTS, FABRICATED DOUBLER.
